Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Corrigenda


Journal: Math. Comp. 28 (1974), 887
DOI: https://doi.org/10.1090/S0025-5718-74-99685-9
Original Article: Math. Comp. 27 (1973), 873-885.
Original Article: Math. Comp. 27 (1973), 943-949.
Original Article: Math. Comp. 27 (1973), 997-1007.
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-74-99685-9
Article copyright: © Copyright 1974 American Mathematical Society